Weak products of spaces and complexes
Fundamenta Mathematicae, Tome 53 (1964) no. 1, pp. 1-12
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_53_1_1_12,
author = {C. Knight},
title = {Weak products of spaces and complexes},
journal = {Fundamenta Mathematicae},
pages = {1--12},
year = {1964},
volume = {53},
number = {1},
doi = {10.4064/fm-53-1-1-12},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-53-1-1-12/}
}
C. Knight. Weak products of spaces and complexes. Fundamenta Mathematicae, Tome 53 (1964) no. 1, pp. 1-12. doi: 10.4064/fm-53-1-1-12
Cité par Sources :